Kyushu Journal of Mathematics
Online ISSN : 1883-2032
Print ISSN : 1340-6116
ISSN-L : 1340-6116
REDUCIBILITY OF THE SYSTEMS OF DIFFERENTIAL EQUATIONS SATISFIED BY APPELL'S F2,F3 AND F4
Katsuhisa MIMACHITakeshi SASAKI
Author information
JOURNALS FREE ACCESS

2015 Volume 69 Issue 2 Pages 429-435

Details
Abstract

By using the contiguity operators, we give a simple and elementary derivation of sufficient conditions that Appell's hypergeometric systems for F2, F3 and F4 are reducible.

Information related to the author
© 2015 Faculty of Mathematics, Kyushu University
Previous article
feedback
Top